A PROXIMAL METHOD FOR PSEUDOMONOTONE TYPE VARIATIONAL-LIKE INEQUALITIES

Zeng, Lu-Chuan, Yao, Jen-Chih, Schaible, Siegfried . Taiwanese Journal of Mathematics 2006. 10 (2) :497-513

Locate this article in:

Bibtex

@article{CIS-482634,
  Author = {Zeng, Lu-Chuan and Yao, Jen-Chih and Schaible, Siegfried},
  Title = {A PROXIMAL METHOD FOR PSEUDOMONOTONE TYPE VARIATIONAL-LIKE INEQUALITIES},
  Journal = {Taiwanese Journal of Mathematics},
  Volume = {10},
  Number = {2},
  Year = {2006},
  Pages = {497--513},
  Keywords = {}
}

Similar articles